Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 156, NWS Amarillo, TX

June 14, 20124 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 14, 2012, 7:42 PM CDT for 4 counties in Texas. It was in force for 63 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2012, 7:42 PM CDT (00:42 UTC)
Expired
Jun 14, 2012, 8:45 PM CDT
In force
63 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Armstrong County, TX, Carson County, TX, Donley County, TX, Gray County, TX

The radar

The Amarillo radar (KAMA), 71 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 7:55 PM CDTTSTM WND GST 662 Wsw Clarendon, TX
Jun 14, 7:59 PM CDTHAIL 0.88Groom, TX
Jun 14, 8:06 PM CDTHAIL 1.25Howardwick, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 3:46 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1334 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1334 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
2234 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

275 
WUUS54 KAMA 150042
SVRAMA
TXC011-065-129-179-150145-
/O.NEW.KAMA.SV.W.0156.120615T0042Z-120615T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
742 PM CDT THU JUN 14 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS
  SOUTHEASTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS
  DONLEY COUNTY IN THE PANHANDLE OF TEXAS
  GRAY COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 845 PM CDT

* AT 739 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING
  PONG SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WHITE DEER TO 6
  MILES EAST OF GOODNIGHT TO 15 MILES SOUTHWEST OF CLARENDON...OR
  ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF PANHANDLE TO 12
  MILES NORTHWEST OF CLARENDON TO 15 MILES SOUTHWEST OF CLARENDON...
  MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GROOM...
  MCLEAN...
  HEDLEY...
  WHITE DEER...
  LELIA LAKE...
  LEFORS...
  LAKE MCCLELLAN...
  KINGSMILL...
  HOWARDWICK...
  GREENBELT LAKE...
  CLARENDON...
  ALANREED...
  GOODNIGHT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3474 10117 3495 10126 3548 10135 3559 10065
      3519 10058 3474 10055
TIME...MOT...LOC 0042Z 241DEG 23KT 3545 10119 3503 10105
          3475 10098

$$

KB
3 follow-up statements
195 
WWUS54 KAMA 150104 RRA
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
804 PM CDT THU JUN 14 2012

TXC011-065-129-179-150145-
/O.CON.KAMA.SV.W.0156.000000T0000Z-120615T0145Z/
DONLEY TX-GRAY TX-CARSON TX-ARMSTRONG TX-
804 PM CDT THU JUN 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR EASTERN ARMSTRONG...SOUTHEASTERN CARSON...GRAY AND DONLEY
COUNTIES...

AT 803 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF
DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM KINGSMILL TO 7 MILES
NORTH OF HOWARDWICK TO 12 MILES SOUTH OF LELIA LAKE...OR ALONG A LINE
EXTENDING FROM 9 MILES WEST OF PAMPA TO 13 MILES NORTH OF CLARENDON
TO 13 MILES SOUTH OF CLARENDON...MOVING NORTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
CLARENDON...LAKE MCCLELLAN...HEDLEY...ALANREED...LEFORS AND MCLEAN.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3474 10110 3549 10130 3559 10065 3519 10058
      3474 10055
TIME...MOT...LOC 0103Z 241DEG 23KT 3551 10108 3514 10091
          3476 10081

$$

KB
229 
WWUS54 KAMA 150110
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
810 PM CDT THU JUN 14 2012

TXC011-065-129-179-150145-
/O.CON.KAMA.SV.W.0156.000000T0000Z-120615T0145Z/
DONLEY TX-GRAY TX-CARSON TX-ARMSTRONG TX-
810 PM CDT THU JUN 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR EASTERN ARMSTRONG...SOUTHEASTERN CARSON...GRAY AND DONLEY
COUNTIES...

AT 809 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF
DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM KINGSMILL TO LAKE
MCCLELLAN TO 9 MILES SOUTH OF LELIA LAKE...OR ALONG A LINE EXTENDING
FROM PAMPA TO 15 MILES NORTH OF CLARENDON TO 13 MILES SOUTHEAST OF
CLARENDON...MOVING NORTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
CLARENDON...HEDLEY...ALANREED...LEFORS AND MCLEAN.

THIS STORM HAS A HISTORY OF PRODUCING HALF DOLLAR SIZE HAIL IN 
HOWARDWICK AND WINDS IN EXCESS OF 60 MPH NEAR CLARENDON. GO INSIDE A 
STURDY BUILDING AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3474 10110 3549 10130 3559 10065 3519 10058
      3474 10055
TIME...MOT...LOC 0109Z 241DEG 23KT 3553 10104 3516 10087
          3478 10077

$$

KB
405 
WWUS54 KAMA 150130
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
830 PM CDT THU JUN 14 2012

TXC011-065-150139-
/O.CAN.KAMA.SV.W.0156.000000T0000Z-120615T0145Z/
CARSON TX-ARMSTRONG TX-
830 PM CDT THU JUN 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ARMSTRONG AND
SOUTHEASTERN CARSON COUNTIES IS CANCELLED...

AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD MOVED 
OUT OF ARMSTRONG AND CARSON COUNTIES. THEREFORE THE SEVERE 
THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3474 10098 3552 10108 3559 10065 3519 10058
      3474 10055
TIME...MOT...LOC 0129Z 241DEG 23KT 3555 10091 3521 10071
          3475 10064

$$

TXC129-179-150145-
/O.CON.KAMA.SV.W.0156.000000T0000Z-120615T0145Z/
DONLEY TX-GRAY TX-
830 PM CDT THU JUN 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR GRAY AND DONLEY COUNTIES...

AT 829 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF
DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
KINGSMILL TO ALANREED TO 8 MILES SOUTH OF HEDLEY...OR ALONG A LINE
EXTENDING FROM PAMPA TO 20 MILES NORTHEAST OF CLARENDON TO 7 MILES
WEST OF MEMPHIS...MOVING NORTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEFORS
AND MCLEAN.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3474 10098 3552 10108 3559 10065 3519 10058
      3474 10055
TIME...MOT...LOC 0129Z 241DEG 23KT 3555 10091 3521 10071
          3475 10064

$$

KB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:10 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jun 14, 6:10 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
610 PM CDT THU JUN 14 2012

.AVIATION...
UPPER TROUGH WILL SLOWLY MOVE ACROSS THE PANHANDLES THIS EVENING
PRODUCING CONVECTION AT ALL THREE TAF SITES THROUGH ABOUT 06Z FRIDAY.
VFR CONDITIONS WILL PREVAIL OUTSIDE OF THE CONVECTION...WITH MVFR
CONDITIONS IN AND NEAR THE CONVECTION. IFR TO MVFR CONDITIONS WILL BE
POSSIBLE AT THE GUYMON TAF SITE BETWEEN 10Z AND 16Z FRIDAY AS A COLD
FRONT PUSHES THROUGH AND BRINGS SOME LOW CLOUDS BEHIND THE FRONT TO
THE OKLAHOMA PANHANDLE. WINDS WILL BE PRIMARILY SOUTH AND SOUTHEAST
10 TO 20 KNOTS WITH SOME HIGHER GUSTS...HOWEVER WINDS WILL BECOME
NORTHWESTERLY TO NORTHEASTERLY BEHIND THE FRONT AT BOTH THE DALHART
AND GUYMON TAF SITES THROUGH THE MORNING AND EARLY AFTERNOON HOURS.

SCHNEIDER

&&

.PREV DISCUSSION... /ISSUED 450 PM CDT THU JUN 14 2012/

DISCUSSION...
OF PRIMARY CONCERN THIS EVENING...AS OF 4 PM THUNDERSTORMS HAD BEGUN
TO DEVELOP ALONG A COLD FRONT NEAR THE WESTERN OKLAHOMA
PANHANDLE...AND ALSO ALONG A DRYLINE IN THE WESTERN TEXAS PANHANDLE.
THIS THUNDERSTORM ACTIVITY IS EXPECTED TO INCREASE AND SPREAD EAST
THROUGH TONIGHT AS AN UPPER LEVEL SHORTWAVE MOVES ACROSS THE
PANHANDLES. SOME OF THESE THUNDERSTORMS WILL BE STRONG TO SEVERE.

FRIDAY THROUGH SATURDAY...MOSTLY ZONAL FLOW ACROSS THE US WILL BEGIN
TO DESTABILIZE...WITH AN UPPER LEVEL LOW CUTTING OFF OVER THE DESERT
SOUTHWEST AND RETROGRADING OVER THE PACIFIC. WARM TEMPERATURES AND A
SLIGHT CHANCE FOR THUNDERSTORMS ARE EXPECTED ACROSS THE PANHANDLES. A
COLD FRONT SHOULD EDGE INTO THE WESTERN OKLAHOMA AND NORTHWESTERN
TEXAS PANHANDLES SATURDAY NIGHT...BRINGING A CHANCE OF SHOWERS AND
THUNDERSTORMS ONCE AGAIN TO THAT AREA.

SUNDAY THROUGH WEDNESDAY...THE COLD FRONT WILL PULL NORTHWARD DURING
THE DAY ON SUNDAY...AS LEE SIDE CYCLOGENESIS STRENGTHENS. CONTINUED
TO KEEP MAX TEMPS ABOVE GUIDANCE INTO EARLY NEXT WEEK AS SOUTHERLY
WINDS AND A BUILDING UPPER LEVEL RIDGE ALLOW FOR TEMPERATURES TO
REACH INTO THE UPPER 90S AND LOWER 100S. NO MENTIONABLE POPS AT THIS
TIME.

WEDNESDAY NIGHT INTO FRIDAY...A DEVELOPING SURFACE LOW PRESSURE
SYSTEM IN THE LEE OF THE ROCKIES SHOULD PULL A COLD FRONT INTO AT
LEAST THE FAR NORTHWEST PANHANDLES WEDNESDAY NIGHT. MODELS DISAGREE
SLIGHTLY AS TO HOW STRONG THIS FRONT WILL BE...SO DECIDED TO GO WITH
THE STRONGER GFS. DID NOT INTRODUCE POPS AT THIS TIME AS CONFIDENCE
IS LOW...THOUGH SOME SHOWERS AND THUNDERSTORMS MAY DEVELOP ALONG THE
FRONT IF IT STALLS ACROSS THE AREA ON THURSDAY.

NF

FIRE WEATHER...
DESPITE RELATIVE HUMIDITIES DROPPING BELOW 20 PERCENT ACROSS WESTERN
PORTIONS OF THE PANHANDLES DURING THE AFTERNOONS THROUGH
TUESDAY...20 FOOT WIND SPEEDS SHOULD BE LESS THAN 15 MPH DURING THE
AFTERNOONS. ALSO...RECENT AND EXPECTED RAINFALL HAS KEPT FUEL
MOISTURE HIGHER AND FIRE DANGER RATINGS AT LOW TO MODERATE ACROSS THE
PANHANDLES.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

08/11
Hazardous weather outlook, Jun 14, 4:02 PM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
402 PM CDT THU JUN 14 2012

OKZ001>003-TXZ001>020-150915-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
402 PM CDT THU JUN 14 2012

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM CDT FOR THE
ENTIRE TEXAS AND OKLAHOMA PANHANDLES.

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
TEXAS AND OKLAHOMA PANHANDLES THIS AFTERNOON THROUGH TONIGHT. LARGE
HAIL TO THE SIZE OF BASEBALLS AND DAMAGING WINDS UP TO 70 MPH WILL
BE THE PRIMARY HAZARDS. IN ADDITION...HEAVY RAINFALL MAY CAUSE
LOCALIZED FLOODING OR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MOSTLY AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE ACROSS
MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES FRIDAY AND SATURDAY. WHILE
ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME...A FEW
STORMS MAY BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS
THE PRIMARY HAZARDS. IN ADDITION...HEAVY RAIN DURING THIS PERIOD MAY
ALSO CAUSE LOCALIZED FLOODING OR FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH TONIGHT
ACROSS THE OKLAHOMA PANHANDLE AND THE NORTHEASTERN TEXAS PANHANDLE.
LIMITED SPOTTER ACTIVATION MAY BE NEEDED AGAIN ON FRIDAY AND SATURDAY
ACROSS THE PANHANDLES.

NF

In the hours before

Special weather statement, Jun 14, 7:17 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
717 PM CDT THU JUN 14 2012

TXZ018-019-150045-
DONLEY TX-ARMSTRONG TX-
717 PM CDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT FOR ARMSTRONG AND DONLEY
COUNTIES.

AT 716 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF GOODNIGHT...OR
ABOUT 11 MILES SOUTH OF CLAUDE...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

KB
Special weather statement, Jun 14, 7:22 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
722 PM CDT THU JUN 14 2012

OKZ002-TXZ002-003-150045-
TEXAS OK-HANSFORD TX-SHERMAN TX-
722 PM CDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT FOR SHERMAN...HANSFORD
AND TEXAS COUNTIES.

AT 721 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
10 MILES EAST OF TEXHOMA TO 15 MILES SOUTH OF TEXHOMA TO 26 MILES
SOUTH OF TEXHOMA...OR ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST
OF GUYMON TO 19 MILES EAST OF STRATFORD TO 15 MILES SOUTHEAST OF
STRATFORD...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

KB
Local storm report, Jun 14, 7:23 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
723 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     TSTM WND GST     6 ENE AMARILLO          35.22N 101.72W
06/14/2012  M59 MPH          POTTER             TX   ASOS

&&

EVENT NUMBER AMA1200535

FENNER
Special weather statement, Jun 14, 7:27 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
727 PM CDT THU JUN 14 2012

TXZ012-013-017-018-150100-
POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX-
727 PM CDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT FOR ARMSTRONG...CARSON...
RANDALL AND POTTER COUNTIES.

AT 721 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING STRONG GUSTY WINDS ACROSS SOUTHEAST POTTER...NORTHEAST
RANDALL...SOUTHWEST CARSON...AND NORTHWEST ARMSTRONG COUNTIES
ASSOCIATED WITH WEAKENING THUNDERSTORMS.

WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE IN THESE AREAS.

KB
Local storm report, Jun 14, 7:35 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
735 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             10 E HARTLEY            35.89N 102.22W
06/14/2012  E1.75 INCH       HARTLEY            TX   PUBLIC

&&

EVENT NUMBER AMA1200536

ABM
Special weather statement, Jun 14, 7:35 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
735 PM CDT THU JUN 14 2012

TXZ007-008-150100-
HUTCHINSON TX-MOORE TX-
735 PM CDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT FOR MOORE AND HUTCHINSON
COUNTIES.

AT 730 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 11 MILES WEST OF SANFORD...OR ABOUT
17 MILES SOUTHEAST OF DUMAS...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

KB

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:14 PM CDTSevere Thunderstorm WarningAMADallam, Hansford, Sherman61 min
Jun 14, 8:46 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Wheeler59 min
Jun 14, 9:41 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree64 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.